Log in
BASHH
10,022 members1,656 posts

IUD Concerns

Hi there,

I had the copper coil inserted 5 months ago and since then I have been on my period pretty much non-stop, although things are starting to slow down now. I spoke to a doctor who was concerned this wasn't normal so I've had scans done to make sure it is in the right place (which it was). Should I still be concerned?

The main reason I am writing to you though is due to having a thick, transparent discharge sometimes mixed with blood even when I am not on my period. This is something I have never experienced before. At first, I thought it was thrush so I tried to treat that, it went away for a little while but now I am experiencing the same. Any advice would be much appreciated!

4 Replies
oldestnewest

Is it the copper coil or the one with hormones? If it's the one with hormones that can cause irregular bleeding for up to one year.

1 like
Reply

its the copper coil not the one with hormones

Reply

Hi I had the copper coil in on the 15th and I have been experiencing the discharge with blood too. However I have started my monthly period now so I don't know if I will stop bleeding when period has ended xx

Reply

I dont think the copper coil should make you bleed that much I know mine doesn't. Good to hear that it's in the right place though. Have you considered removal and trying a different method of contraception?

Reply

You may also like...